# SDR AALA201604059001

- Difficulty date: April 4, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 68,896 hours, 9,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  ON FWD FLIGHT ATTENDANT CIDS PANEL DOOR 4R DOES NOT SHOW ARMED & CHECK DOOR 4R PRESS IS ALSO INDICATED.  DOOR 4R SHOWS ARMED ON ECAM PAGE.  SERVICED 4R DOOR ASSIST BOTTLE IAW AMM 52-10-00-600-802-A.  MSG CLEARED ON CIDS.
